# SDR UALA2008111306195

- Difficulty date: October 20, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 62,133 hours, 20,680 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Nr 1 And 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 2 LEADING EDGE SLAT AND UNDER WING PANEL 521MB DAMAGED BY AIR STAIR.  SLATS REPLACED.
